# SDR DLM88040215

- Difficulty date: March 3, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 40,037 hours, 31,806 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Manifold
- Condition: Failed
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TOUCHDOWN THE CREW APPLIED MAX BRAKES WITH NO A BRAKE PRESSURE AVAILABLE.  REPLACED BRAKE MANIFOLD AND VALVE.
